MathSciNet Relay Station
MathSciNet bibliographic data
MR891709 60J60 (58G32 60J65)
Csáki, Endre; Földes, Antónia; Salminen, Paavo On the joint distribution of the maximum and its location for a linear diffusion. Ann. Inst. H. Poincaré Probab. Statist. 23 (1987), no. 2, 179–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement